# SDR MASA200600879

- Difficulty date: March 22, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 1,781 hours, 1,316 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6580 YYC - SPOILER STAB FAULT.  MAINTENANCE PERFORMED SPOST 1 AND 2.  NR FURTHER DEFECTS NOTED.
